# SDR UIEA2020062001324

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,914 hours, 21,449 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT WOULD NOT START ON FIRST OR SECOND ATTEMPT.  PERFORMED MULTIPLE STARTS WITH NO FAULTS FOUND IAW AMM 49-00-00.  OPS CHECKED GOOD.
